# SDR AALA202009299008

- Difficulty date: September 28, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 24,406 hours, 2,660 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771120
- Part serial: 0525
- Condition: Low Pressure
- Location: R2 Door
- Part time: 39,235 hours, 4,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R2 DOOR ESCAPE SLIDE/RAFT CYLINDER PRESSURE BELOW ACCEPTABLE RANGE.  REMOVED AND REPLACED R2 DOOR SLIDE, IAW MCM 25-94-25.
